# SDR C2XA10RI014A

- Difficulty date: January 19, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 18,293 hours, 13,965 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2504 - EWR - FLIGHT CREW REPORTED CABIN RATE WOULD NOT CLIMB/DESCEND FROM 200 TO 1500 FT PER MIN IN CRUISE.  CABIN ALTITUDE CLIMBED UP TO 8500 FT IN CRUISE.  EWR MX PERFORMED VISUAL INSPECTION OF STATIC PORTS AND PERFORMED PRESSURIZATION TEST OF THE ACFT SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
